The absolute plasticity of Hegel's absolutes

Radnik, Borna (2017) The absolute plasticity of Hegel's absolutes. Crisis and critique, 4(1), pp. 352-375. ISSN (print) 2311-8172

Full text not available from this archive.
Item Type: Article
Research Area: Philosophy
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017) > School of Humanities
Related URLs:
Depositing User: Katrina Clifford
Date Deposited: 21 May 2018 10:28
Last Modified: 21 May 2018 10:28

Actions (Repository Editors)

Item Control Page Item Control Page